You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.


H. P. M. and Arc.
The American Mathematical Monthly
Vol. 28, No. 1 (Jan., 1921), pp. 37-39
DOI: 10.2307/2974213
Stable URL:
Page Count: 3
Subjects: Mathematics
Find more content in these subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails